Approximate Solution of Initial Value Problems by Means of Ninth Degree Spline


Faraidun K. Hamasalh
Department of Mathematics, School of Science Education, University of Sulaimani




Abstract:
In this paper, a nonlinear initial value problem is solved numerically by means of ninth
degree spline function. The solution of initial value problems approximated as a linear
interpolation of ninth spline functions. In this method, the basis spline functions are redefined into
a new approximation set of ninth degree spline functions which interpolate the number of select
derivatives. To test the efficiency of the method, two numerical examples of initial value problems
are solved by the proposed method.

Key words: and phrases: Spline function, convergence analysis, bounded errors, nonlinear IVPs.



References

[1] Hamasalh, F. K., and Jwamer, K. H. F., Cauchy problem and Modified Lacunary
Interpolations for Solving Initial Value Problems, Int. J. Open Problems Comp. Math.,
Vol. 4, No. 1, pp.172-183, (2011).
[2] Hamasalh, F. K., Abdulahad, J. G. and Hama, N. G., Spline Computation for Solving
Magnetohidrodynamics Free Convection Flow International Journal of Computers &
Technology Volume 5, No. 3, pp. 158-166, (2013).
[3] Hamasalh, F. K., and Taher Sh. A, Unique Lacunary Interpolations with Estimation
Errors Bound. American Journal of Applied Mathematics and Statistics, Vol. 5, No. 3, pp.
88-91, (2014).
[4] Gyovari, J., Cauchy problem and Modified Lacunary Spline functions, Constructive
Theory of Functions.Vol.84, pp. 392-396, (1984).
[5] Jwamer, K. H.F., and Muhammad, A. A., Solution of two point boundary value problem
by nine degree spline and superposition methods, J. of Math. Comput. Sci., Vol. 2, No.3 ,
(2012), 367-655.
[6] Jwamer, K.H-F. and Hamasalh, F. K., Cauchy problem and modified spline model For
Solving initial value problem, International Journal Open Problems Computers and
Mathematics,, Vol.4, No.1, 191-200, (2011).
[7] Atkinson, K. and Han, W., Theoretical Numerical Analysis, A Functional Analysis
Framework, 3rd Edition, (2009).
[8] Ritter, K. Average-Case Analysis of Numerical Problems, Springer-Verlag Berlin
Heidelberg New York, (2000).
[9] Kells, L. M. Elementary Differential Equations. 6th Edition, (1960).
[10] Rana, S. S. and Dubey, Y. P., Best error bounds for deficient quartic spline interpolation,
Indian J. Pure Appl. Math., Vol. 30, No.4, pp.385-393, (1999).
[11] Burden, R. L. and Faires, J. D., Numerical Analysis, 9th Edition, Brooks, Cengage
Learning, (2011).
[12] Saeed, R. K., Hamasalh, F. K., and Sadiq, G. W., Convergence of Ninth Spline Function
to the Solutionof a System of Initial Value Problems, World Applied Sciences Journal
Vol. 16, No.10, pp.1360-1367, (2012).
[13] Saxena, A., Solution of Cauchy's problem by deficient lacunary spline interpolations,
Studia Univ. BABES-BOLYAI MATHEMATICA, Vol. XXXII, No.2, 60-70, (1987).